Hyponatraemia and hyperpigmentation in primary adrenal insufficiency.
Аннотация
Hyponatraemia is a common electrolyte disturbance with multiple causes. We present a case of a 49-year-old Caucasian female with cholangiocarcinoma, who had a hyponatraemia which was initially assumed to be based on a syndrome of inappropriate antidiuretic hormone secretion as paraneoplastic phenomenon. At physical examination, hyperpigmentation was seen and multiple episodes with syncope were reported. Subsequent endocrine assessment with a synthetic adrenocorticotropin hormone (ACTH) stimulation test and measurement of ACTH levels revealed primary adrenal insufficiency also known as Morbus Addison. We started hydrocortisone and fludrocortisone replacement therapy, resulting in resolving of symptoms, hyponatraemia and hyperpigmentation.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.